# SDR DALA2025112108515

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 59,930 hours, 30,706 cycles
- Engine: Cfmint CFM565A5
- Engine time: 62,161 hours, 29,022 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3148 - DIV - TO PIT DUE TO LOSS OF THE GREEN SYSTEM HYDRAULIC PRESSURE.   FOUND LT ENGINE HYDRAULIC PUMP SHAFT SHEARED. REPLACED LT ENGINE PUMP AND PTU. (LP 8013960, 8013958)
